# SDR SWAA082193

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 73,227 hours, 69,307 cycles
- Engine: Cfmint CFM563B2
- Engine time: 54,418 hours, 51,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION. NR 2 ENGINE FAILED DURING CLIMB THRU 33,000 FT.  NO ABNORMAL INDICATIONS ON ANY ENGINE INSTRUMENT.  FUEL WAS BEING TRANSFERRED FROM NR 1 TANK TO NR 2 TANK WHEN ENGINE FAILURE OCCURRED.  PERFORMED VISUAL CHECK OF NR 2 ENGINE FUEL CONTROL NO DEFECTS NOTED.  COMPLIED WITH ENGINE FUEL SUCTION FEED OPERATION TEST PER MM.
